# SDR UIEA2018101702280

- Difficulty date: October 10, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD SOAK FAILED AFTER 3 ATTEMPTS. PERFORMED BITE OF APU ECU IAW AMM 49-11-01, FOUND 2 MESSAGES ON PREVIOUS ATART ATTEMPTS, "START ABORTED TWICE". CLEARED APU ECU.
